# SDR AALA2019060769013

- Difficulty date: June 5, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 82,714 hours, 11,525 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF ENGINE BLEED SYSTEM ISSUES. FLIGHT WAS OVERWEIGHT FOR LANDING, LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT AND FOUND SENSE LINE LEAK. REMOVED AND REPLACED PRV SENSE LINE IAW AMM. BLEED SYSTEM OPS CKS NORMAL IAW AMM 36-11-00-710-810-A.
